# SDR 20000907SH024

- Difficulty date: July 14, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N904CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0104
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Bracket
- Part number: 632072
- Condition: Broken
- Location: Oil Filler Brkt
- Part time: 17 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN AT BAND.  SUBMITTER STATED  CAUSE MAY HAVE BEEN DUE TO MISALIGNMENT WITH MATING STRAP.  (X)
